# SDR USAA2011082600004

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 33,006 hours, 19,784 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C202163392E35
- Part serial: 1440
- Condition: Faulty
- Location: Zone 100
- Part time: 29,002 hours, 14,381 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED BRAKE SYSTEM FAULT IN CRUISE FLIGHT AND DECLARED AN EMERGENCY ON LANDING AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT BUT REQUIRED TOW TO GATE.  MAINTENANCE REMOVED AND REPLACED THE BRAKE / STEERING CONTROL UNIT (BSCU) IAW AIRBUS MAINTENANCE MANUAL 32-42-34.
